# SDR ASOA20130607318

- Difficulty date: June 7, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 284
- Aircraft time: 31,696 hours, 23,922 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MESSAGE INFLIGHT.  PERFORMED FLAP RIGGING.  OPS CHECK GOOD, ACFT RELEASED AND RETURNED TO SERVICE.
